Perturbation of Volterra difference equations

Hdl Handle:
http://hdl.handle.net/10034/71157
Title:
Perturbation of Volterra difference equations
Authors:
Song, Yihong; Baker, Christopher T. H.
Abstract:
A fixed point theorem is used to investigate nonlinear Volterra difference equations that are perturbed versions of linear equations. Sufficient conditions are established to ensure that the stability properties of linear Volterra difference equations are preserved under perturbation. The existence of asymptotically periodic solutions of perturbed Volterra difference equations is also proved.
Affiliation:
Suzhou University ; University College Chester
Citation:
Journal of Difference Equations and Applications, 2004, 10(4), pp. 379-397
Journal:
Journal of Difference Equations and Applications
Publication Date:
2004
URI:
http://hdl.handle.net/10034/71157
DOI:
10.1080/10236190310001625253
Additional Links:
http://www.tandf.co.uk/journals/titles/10236198.asp
Type:
Article
Language:
en
Description:
This article is not available through ChesterRep.
ISSN:
1023-6198
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorSong, Yihongen
dc.contributor.authorBaker, Christopher T. H.en
dc.date.accessioned2009-06-22T13:06:59Zen
dc.date.available2009-06-22T13:06:59Zen
dc.date.issued2004en
dc.identifier.citationJournal of Difference Equations and Applications, 2004, 10(4), pp. 379-397en
dc.identifier.issn1023-6198en
dc.identifier.doi10.1080/10236190310001625253en
dc.identifier.urihttp://hdl.handle.net/10034/71157en
dc.descriptionThis article is not available through ChesterRep.en
dc.description.abstractA fixed point theorem is used to investigate nonlinear Volterra difference equations that are perturbed versions of linear equations. Sufficient conditions are established to ensure that the stability properties of linear Volterra difference equations are preserved under perturbation. The existence of asymptotically periodic solutions of perturbed Volterra difference equations is also proved.en
dc.language.isoenen
dc.relation.urlhttp://www.tandf.co.uk/journals/titles/10236198.aspen
dc.subjectfixed point theoremen
dc.subjectperturbationen
dc.subjectVolterra difference equationsen
dc.subjectperiodicen
dc.subjectasymptotically periodicen
dc.titlePerturbation of Volterra difference equationsen
dc.typeArticleen
dc.contributor.departmentSuzhou University ; University College Chesteren
dc.identifier.journalJournal of Difference Equations and Applicationsen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.